MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) TENDRIL SDX LEAD; No Match

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) TENDRIL SDX LEAD; No Match
Model Number 1688TC/52
Medical Device Problem Codes Capturing Problem (2891); Device Sensing Problem (2917)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/23/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient presented in clinic for follow-up.Upon interrogation, the right ventricle lead exhibited high capture threshold and decrease in r wave amplitude.The lead was capped and replaced on (b)(6) 2026.The patient was in stable condition.

Brand Name
TENDRIL SDX LEAD
Common Device Name
No Match
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key24601622
Report Number2017865-2026-05316
Device Sequence Number15549642
Product Code NVN
UDI-Device Identifier05414734501859
UDI-Public(01)05414734501859(10)P000023164(17)181231
Combination Product (Y/N)Y
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P960013
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2018
Device Model Number1688TC/52
Device Lot NumberP000023164
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/23/2026
Initial Report FDA Received Date03/15/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/22/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
1688TC/46 TENDRIL; PM2240 ASSURITY
Outcome Attributed to Adverse Event Required Intervention;
Patient Age88 YR
Patient SexMale